Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1986, Volume 22, Number 4, Pages 662–668 (Mi de5838)  

Partial Differential Equations

Existence and uniqueness of solutions of exterior inverse problems of potential theory

G. A. Pavlov

Novopolotsk Polytechnic Institute

Full text: PDF file (884 kB)

Bibliographic databases:
UDC: 517.95
Received: 26.12.1983

Citation: G. A. Pavlov, “Existence and uniqueness of solutions of exterior inverse problems of potential theory”, Differ. Uravn., 22:4 (1986), 662–668

Citation in format AMSBIB
\Bibitem{Pav86}
\by G.~A.~Pavlov
\paper Existence and uniqueness of solutions of exterior inverse problems of potential theory
\jour Differ. Uravn.
\yr 1986
\vol 22
\issue 4
\pages 662--668
\mathnet{http://mi.mathnet.ru/de5838}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=843224}


Linking options:
  • http://mi.mathnet.ru/eng/de5838
  • http://mi.mathnet.ru/eng/de/v22/i4/p662

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022